Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 227, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 13, 2019, 10:58 PM EDT for 4 counties in Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2019, 10:58 PM EDT (02:58 UTC)
- Expired
- Sep 13, 2019, 11:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Geauga County, OH, Mahoning County, OH, Portage County, OH, Trumbull County, OH
The radar
The Cleveland radar (KCLE), 84 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 3.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
584
WUUS51 KCLE 140258
SVRCLE
OHC055-099-133-155-140330-
/O.NEW.KCLE.SV.W.0227.190914T0258Z-190914T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1058 PM EDT Fri Sep 13 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Trumbull County in northeastern Ohio...
Portage County in northeastern Ohio...
Northwestern Mahoning County in northeastern Ohio...
Southeastern Geauga County in northeastern Ohio...
* Until 1130 PM EDT.
* At 1058 PM EDT, severe thunderstorms were located along a line
extending from near West Farmington to near Newton Falls to near
Hartville, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Youngstown, Warren, Ravenna, Boardman, Niles, Canfield, Cortland,
Newton Falls, Lordstown, Garrettsville, West Farmington, Vienna
Center, Hilltop, Bristolville, Leavittsburg, Austintown, Girard,
Randolph, Parkman and Vienna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Hail and damaging winds and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4139 8056 4113 8062 4098 8076 4100 8137
4122 8120 4139 8112
TIME...MOT...LOC 0258Z 273DEG 26KT 4133 8101 4115 8106 4101 8128
HAIL...0.75IN
WIND...60MPH
$$
Jaszka2 follow-up statements
808
WWUS51 KCLE 140317
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1117 PM EDT Fri Sep 13 2019
OHC055-140326-
/O.CAN.KCLE.SV.W.0227.000000T0000Z-190914T0330Z/
Geauga OH-
1117 PM EDT Fri Sep 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEAUGA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4100 8125 4121 8103 4139 8094 4139 8056
4113 8062 4098 8076
TIME...MOT...LOC 0316Z 266DEG 32KT 4136 8063 4115 8077 4101 8113
$$
OHC099-133-155-140330-
/O.CON.KCLE.SV.W.0227.000000T0000Z-190914T0330Z/
Trumbull OH-Portage OH-Mahoning OH-
1117 PM EDT Fri Sep 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHERN TRUMBULL...SOUTHEASTERN PORTAGE AND NORTHWESTERN
MAHONING COUNTIES...
At 1116 PM EDT, severe thunderstorms were located along a line
extending from near Cortland to Hilltop to 6 miles north of Alliance,
moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Youngstown, Warren, Boardman, Niles, Canfield, Cortland, Newton
Falls, Lordstown, Vienna Center, Hilltop, Bristolville, Leavittsburg,
Austintown, Girard, Vienna, McDonald, Atwater, Mecca, Ellsworth and
Windham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4100 8125 4121 8103 4139 8094 4139 8056
4113 8062 4098 8076
TIME...MOT...LOC 0316Z 266DEG 32KT 4136 8063 4115 8077 4101 8113
HAIL...0.75IN
WIND...60MPH
$$
Jaszka233
WWUS51 KCLE 140327
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1127 PM EDT Fri Sep 13 2019
OHC099-133-155-140336-
/O.EXP.KCLE.SV.W.0227.000000T0000Z-190914T0330Z/
Trumbull OH-Portage OH-Mahoning OH-
1127 PM EDT Fri Sep 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TRUMBULL...
SOUTHEASTERN PORTAGE AND NORTHWESTERN MAHONING COUNTIES WILL EXPIRE
AT 1130 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
LAT...LON 4100 8125 4121 8103 4139 8094 4139 8056
4113 8062 4098 8076
TIME...MOT...LOC 0326Z 273DEG 26KT 4136 8054 4115 8068 4101 8104
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 9:24 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 13, 9:24 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 924 PM EDT Fri Sep 13 2019 .SYNOPSIS... A strong cold front will move across the region overnight. High pressure will briefly build over the Ohio Valley on Saturday. Another weaker cold front will move through the forecast area early next week. && .NEAR TERM /THROUGH SATURDAY NIGHT/... Severe thunderstorm watch has been discontinued across the western portions of the area. However, severe thunderstorms continue to affect northeast Ohio and soon in northwest Pennsylvania. Thunderstorms across the central portions of the forecast area also have the potential to become severe into the southeast portions of the forecast area. Therefore, will continue with the strong wording about possible damaging thunderstorm winds through the rest of the evening across the eastern areas of the forecast area. Locally heavy rain can be expected with the thunderstorms. Adjusted temperatures from the west as thunderstorms drop temperatures across the area. Winds continue to remain gusty over northwest Pennsylvania but thunderstorms should disrupt synoptic flow. Will continue to hold on to the wind advisory for that area and may need to cancel it early over the next few hours. Previous Discussion... A strong cold front will move across the forecast area this evening. Storms were developing this afternoon ahead of the front in eastern Indiana. The short term models show the thunderstorm development increasing through the late afternoon with a line of thunderstorms forming and moving across the area this evening. SPC has much of the northern sections of Ohio in a Slight Risk Outlook category for tonight. Temperatures have once again exceeded expectations reaching around 90 in many locations. Dew points have crawled into the lower 70s. The atmosphere is prime for a downburst wind event this evening. A threat of isolated tornadoes remains but wind will be the primary threat. The short term models show the greatest threat of severe weather in northwest Ohio. The short term models decrease the intensity of the storms over the eastern section of the forecast area later this evening. Storms will push east of after midnight. High pressure will build over the region on Saturday. Non-thunderstorm wind is also a concern for NW PA. A south to southeast downslope wind is likely this evening. Model soundings indicate 40-50knots within a 1kft of the surface 00Z- 06Z time frame. I will continue the wind advisory for NW PA. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Temperatures warm on Sunday as southerly flow develops with a wave of low pressure sliding east across the Central Great Lakes. The airmass will be dry through the daytime hours with some passing mid- level cloud cover. A chance of showers and thunderstorms will extend south towards Lake Erie Sunday night with a few showers brushing northeast Ohio into Monday morning as a cold front settles south. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A large area of high pressure will set up across Quebec and the eastern Great Lakes through much of next week. Temperatures will drop back on Tuesday into the mid 70s across NW Pennsylvania closest to the cold pocket of air over New York. Inland areas will remain a little warmer with temperatures holding closer to 80. Temperatures will trend warmer a couple degrees each day with warm advection increasing on Thursday as southerly flow kicks in and the ridge builds aloft. Above normal temperatures expected through the extended. && .AVIATION /00Z Saturday THROUGH Wednesday/... A line of thunderstorms will continue to move east across the area with the strongest storm up near the lakeshore. This activity will continue to move east ahead of the cold front. Ceilings will drop to MVFR and IFR at times with the front and then behind it for a period of time east of Toledo and Findlay. Otherwise, gradual improvement from west to east overnight to VFR tomorrow. Winds will be diminishing after frontal passage at Erie. .OUTLOOK...Non-VFR possible in showers Sunday afternoon into Monday. && .MARINE... South winds of 10-20 knots expected on Lake Erie this evening ahead of a cold front that will sweep east. The exception to this is east of Conneaut where a Small Craft Advisory is in effect with southerly winds forecast to increase into the 20-30 knot range. A broken line of thunderstorms will accompany the front and some may be strong with severe winds to 50 knots or large hail. Winds shift around to the west behind the front at 15-20 knots and will maintain choppy conditions on the east end of the lake through Saturday. High pressure builds in across the Ohio Valley on Saturday with winds decreasing and backing to southwest towards evening. A weak area of low pressure will slide east across the central Great Lakes Sunday night, pulling a weak cold front south across Lake Erie on Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...Wind Advisory until 3 AM EDT Saturday for PAZ001-002. MARINE...Small Craft Advisory until 4 PM EDT Saturday for LEZ148-149. && SYNOPSIS...Garnet NEAR TERM...Garnet/Lombardy SHORT TERM...KEC LONG TERM...KEC AVIATION...Lombardy MARINE...KEC
Hazardous weather outlook, Sep 13, 9:28 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 928 PM EDT Fri Sep 13 2019 LEZ142>145-162>166-OHZ003-006>010-017>019-027>029-036-037-150130- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot-Crawford- Richland-Marion-Morrow- 928 PM EDT Fri Sep 13 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-146>149-167>169-OHZ011>014-020>023-030>033-038-047-089-PAZ003- 150130- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Cuyahoga-Lake- Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Ashland-Wayne- Stark-Mahoning-Holmes-Knox-Ashtabula Lakeshore-Crawford- 928 PM EDT Fri Sep 13 2019 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. The threat for severe thunderstorms producing damaging winds will continue through the rest of the evening. The strongest storms will move east and out of the area after midnight. Very heavy rain is also expected with the storms and localized flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. PAZ001-002-150130- Northern Erie-Southern Erie- 928 PM EDT Fri Sep 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT SATURDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. The threat for severe thunderstorms producing damaging winds will continue through the rest of the evening. The strongest storms will move east and out of the area after midnight. Very heavy rain is also expected with the storms and localized flooding is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 13, 9:08 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
908 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND DMG SHAKER HEIGHTS 41.47N 81.57W
09/13/2019 CUYAHOGA OH AMATEUR RADIO
NUMEROUS TREES AND POWER LINES DOWN
THROUGHOUT THE CITY.
&&
THOMPSONLocal storm report, Sep 13, 9:13 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
913 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG LYNDHURST 41.52N 81.48W
09/13/2019 CUYAHOGA OH PUBLIC
TREE FELL ON TO A HOUSE.
&&
THOMPSONLocal storm report, Sep 13, 9:44 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG 1 NNE CHESTERLAND 41.54N 81.33W
09/13/2019 GEAUGA OH LAW ENFORCEMENT
WIRES DOWN ON CAR WILSON MILLS AND OAKWOOD
LN.
&&
THOMPSONSpecial weather statement, Sep 13, 9:50 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Cleveland OH
950 PM EDT Fri Sep 13 2019
OHZ010-020-030-031-140230-
Medina-Lorain-Ashland-Wayne-
950 PM EDT Fri Sep 13 2019
...SCATTERED THUNDERSTORMS WILL AFFECT MEDINA...NORTHEASTERN
ASHLAND...NORTHERN WAYNE AND SOUTHEASTERN LORAIN COUNTIES...
At 949 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wellington to 6 miles west of
Wooster. Movement was northeast at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Medina, Wooster, Brunswick, Wadsworth, Orrville, Rittman, Doylestown,
Lodi, Creston, West Salem, Chippewa Lake, Polk, Norton, Hinckley,
Sullivan, Seville, Smithville, Westfield Center, Marshallville and
Spencer.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4068 8220 4110 8229 4128 8174 4109 8168
4099 8169 4098 8165 4090 8165
TIME...MOT...LOC 0149Z 243DEG 28KT 4112 8212 4082 8205
ClarkLocal storm report, Sep 13, 10:00 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 PM EDT FRI SEP 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TSTM WND DMG 3 W BRUNSWICK 41.25N 81.87W
09/13/2019 MEDINA OH PUBLIC
3-INCH TREE LIMBS BROKEN; POWER POLES
BROKEN.
&&
THOMPSONSpecial weather statement, Sep 13, 10:16 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Cleveland OH 1016 PM EDT Fri Sep 13 2019 OHZ013-014-022-023-140300- Geauga-Portage-Trumbull-Ashtabula Inland- 1016 PM EDT Fri Sep 13 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...NORTHERN PORTAGE...SOUTHEASTERN GEAUGA AND SOUTHERN ASHTABULA COUNTIES... At 1016 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Orwell to near Mantua. Movement was east at 35 mph. Winds in excess of 40 mph and pea size hail are possible with these storms. Locations impacted include... Warren, Ravenna, Niles, Streetsboro, Hubbard, Cortland, Newton Falls, Lordstown, Middlefield, Garrettsville, Kinsman, North Bloomfield, Orwell, Burton, Andover, Mantua, West Farmington, Vienna Center, Hilltop and Bristolville. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4168 8052 4114 8052 4118 8137 4155 8114 TIME...MOT...LOC 0216Z 265DEG 31KT 4153 8094 4124 8122 Clark
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:03 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 42 min |
| Sep 13, 8:15 PM EDT | Special Weather Statement | CLE | Cuyahoga | 45 min |
| Sep 13, 8:17 PM EDT | Special Weather Statement | CLE | Morrow, Richland | 43 min |
| Sep 13, 8:26 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 49 min |
| Sep 13, 8:35 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Trumbull | 40 min |
| Sep 13, 8:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 49 min |
| Sep 13, 8:52 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 38 min |
| Sep 13, 9:01 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Sep 13, 9:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 38 min |
| Sep 13, 9:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 33 min |
| Sep 13, 9:45 PM EDT | Special Marine Warning | CLE | 90 min | |
| Sep 13, 9:50 PM EDT | Special Weather Statement | CLE | Medina, Wayne | 40 min |
| Sep 13, 10:05 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga | 4 hr |
| Sep 13, 10:16 PM EDT | Special Weather Statement | CLE | Trumbull | 44 min |
| Sep 13, 11:26 PM EDT | Special Weather Statement | CLE | Mahoning, Trumbull | 64 min |
| Sep 14, 12:33 AM EDT | Special Weather Statement | CLE | Mahoning, Trumbull | 57 min |
| Sep 14, 1:22 AM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
| Sep 14, 1:42 AM EDT | Flash Flood Warning | CLE | Trumbull | 3 hr |
| Sep 14, 3:36 AM EDT | Beach Hazards Statement | CLE | Ashtabula | 17 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.